# SDR SWIA201642245

- Difficulty date: May 31, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 34,240 hours, 20,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL DOOR, ACCESS PANEL 832EL HAS CORROSION.  REPLACED PANEL 832EL WITH NEW PANEL, PN 601R 31902-463 AND NEW GASKET, PN 601R31902-369 IAW SRM.
